# SDR DHL2001742505

- Difficulty date: October 4, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK- AFT CABIN HAS SHEAR WEB PLATE HAS CRACK AROUND BOLT, AND BOLT IMPROPERLY INSTALLED BS 1176 RBL 30.  REMOVED FASTENER AND CUT OUT DAMAGE AREA FOR CRACK AT AFT CABIN STA 1187 RBL 30 CUT OUT SIZE .75 AND .5 INCH AS PER B727 SRM 51-40-2.  REMOVED AND REPLACED DOUBLER AT CABIN BS 1176 RBL 30 PER B727 SRM 51-40-2 FIG 1.
